# SDR AALA20020001

- Difficulty date: January 5, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SFO - FLT 1593 - EN ROUTE YUL-ORD, DURING CRUISE DETECTED HYDRAULIC PRESSURE DECREASE TO ZERO.  LANDED SFO AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT HYDRAULIC PUMP.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
